RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2007, Volume 43, Issue 4, Pages 83–92 (Mi ppi29)  

This article is cited in 4 scientific papers (total in 4 papers)

Communication Network Theory

Interrelation of Characteristics of Blocked Random Multiple Access Stack Algorithms

G. S. Evseev, A. M. Tyurlikov

Saint-Petersburg State University of Aerospace Instrumentation

Abstract: A method to analyze the duration of collision resolution for blocked RMA stack algorithms is proposed. Simple formulas are obtained that express the average length of a collision resolution interval for the modified (frugal) algorithm in a noisy and in a noiseless channel, as well as for the basic algorithm in a noisy channel, through the corresponding parameters for the basic algorithm in a noiseless channel. From estimates of the throughput of the basic algorithm in a noiseless channel, estimates for the throughput in the other three cases are directly constructed.

Full text: PDF file (1168 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2007, 43:4, 344–352

Bibliographic databases:

UDC: 621.39:004.7
Received: 25.04.2007

Citation: G. S. Evseev, A. M. Tyurlikov, “Interrelation of Characteristics of Blocked Random Multiple Access Stack Algorithms”, Probl. Peredachi Inf., 43:4 (2007), 83–92; Problems Inform. Transmission, 43:4 (2007), 344–352

Citation in format AMSBIB
\Bibitem{EvsTyu07}
\by G.~S.~Evseev, A.~M.~Tyurlikov
\paper Interrelation of Characteristics of Blocked Random
Multiple Access Stack Algorithms
\jour Probl. Peredachi Inf.
\yr 2007
\vol 43
\issue 4
\pages 83--92
\mathnet{http://mi.mathnet.ru/ppi29}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406146}
\zmath{https://zbmath.org/?q=an:1142.94300}
\transl
\jour Problems Inform. Transmission
\yr 2007
\vol 43
\issue 4
\pages 344--352
\crossref{https://doi.org/10.1134/S0032946007040072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255782900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-45349105974}


Linking options:
  • http://mi.mathnet.ru/eng/ppi29
  • http://mi.mathnet.ru/eng/ppi/v43/i4/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Turlikov A.M., Andreev S.D., “A Lower Bound on Mean Delay for Free Access Class of RMA Algorithms”, 2008 International Conference on Telecommunications, 2008, 537–540  isi
    2. Andreev S., Pustovalov E., Turlikov A., “SICTA Modifications with Single Memory Location and Resistant to Cancellation Errors”, Next Generation Teletraffic and Wired/Wireless Advanced Networking, Proceedings, Lecture Notes in Computer Science, 5174, 2008, 13–24  crossref  isi
    3. S. D. Andreev, E. V. Pustovalov, A. M. Tyurlikov, “Conflict-resolving tree algorithm stable to incomplete interference damping”, Autom. Remote Control, 70:3 (2009), 417–433  mathnet  crossref  mathscinet  zmath  isi
    4. Vinel A.V., Tyurlikov A.M., Fedorov K.A., “Ispolzovanie posledovatelnogo pogasheniya interferentsii pri organizatsii sluchainogo mnozhestvennogo dostupa v tsentralizovannykh setyakh”, Informatsionno-upravlyayuschie sistemy, 2009, no. 2, 46–55  zmath  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:330
    Full text:73
    References:48
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020